MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. LAPAROSCOPIC TUBING, 6.5MM, WITH LURE CONNECTOR; MEGADYNE¿ LAPAROSCOPIC TUBING

MEGADYNE MEDICAL PRODUCTS, INC. LAPAROSCOPIC TUBING, 6.5MM, WITH LURE CONNECTOR; MEGADYNE¿ LAPAROSCOPIC TUBING
Catalog Number 2390J
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/29/2024.Additional information received: upon visual inspection to the complaint device in japan, we have confirmed that there is no heat seal marks on sterile pouch.
 
Additional Manufacturer Narrative
(b)(4) date sent: 4/23/2024.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot/batch.
 
Event or Problem Description
It was reported that before an unknown surgery, the sterile package had been already opened before the product was not used.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent 4/18/2024.D4 batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/15/2024.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/22/2024.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 2390j was received inside its sterile package opened.Upon visual examination, no evidence of sealing was found at the packaging seal area.Our manufacturing process has been identified to be the possible cause of the issue.It should be noted that as part of our quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch tlmthc, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/25/2024.Additional information received: it was found that the device was not sealed during ready for the operation, picking work, before entering the operating room.

Brand Name
LAPAROSCOPIC TUBING, 6.5MM, WITH LURE CONNECTOR
Common Device Name
MEGADYNE¿ LAPAROSCOPIC TUBING
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
PR  
3035526892
MDR Report Key19137616
Report Number1721194-2024-00047
Device Sequence Number21175245
Product Code FCZ
UDI-Device Identifier10614559104590
UDI-Public10614559104590
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number2390J
Device Lot NumberTLMTHC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer04/22/2024
04/25/2024
05/14/2024
05/21/2024
06/12/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date04/23/2024
04/29/2024
05/15/2024
05/22/2024
06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown